Works matching DE "MATHEMATICAL convolutions"
Results: 2997
RESTABILIZING RESPONSES, INERTIA SUPERGAMES, AND OLIGOPOLISTIC EQUILIBRIA.
- Published in:
- Quarterly Journal of Economics, 1978, v. 92, n. 1, p. 71, doi. 10.2307/1885999
- By:
- Publication type:
- Article
Numerical Methods for Blind Image De-Convolution.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 31
- By:
- Publication type:
- Article
Translation and modulation invariant Banach spaces of tempered distributions satisfy the metric approximation property.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1271, doi. 10.1142/S021953052240005X
- Publication type:
- Article
Sharp convolution and multiplication estimates in weighted spaces.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 5, p. 457, doi. 10.1142/S0219530514500523
- By:
- Publication type:
- Article
Generalized sampling: From shift-invariant to U-invariant spaces.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 3, p. 303, doi. 10.1142/S0219530514500213
- By:
- Publication type:
- Article
Spherical Harmonics Associated to the Laplace-Bessel Operator and Generalized Spherical Convolutions.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 1, p. 81, doi. 10.1142/S0219530503000077
- By:
- Publication type:
- Article
Spatio-temporal convolution kernels.
- Published in:
- Machine Learning, 2016, v. 102, n. 2, p. 247, doi. 10.1007/s10994-015-5520-1
- By:
- Publication type:
- Article
Propagation kernels: efficient graph kernels from propagated information.
- Published in:
- Machine Learning, 2016, v. 102, n. 2, p. 209, doi. 10.1007/s10994-015-5517-9
- By:
- Publication type:
- Article
Onboard object recognition for planetary exploration.
- Published in:
- Machine Learning, 2011, v. 84, n. 3, p. 341, doi. 10.1007/s10994-011-5239-6
- By:
- Publication type:
- Article
Modules Over Deformation Quantization Algebroids: An Overview.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 79, doi. 10.1007/s11005-009-0297-4
- By:
- Publication type:
- Article
Molecular graph convolutions: moving beyond fingerprints.
- Published in:
- Journal of Computer-Aided Molecular Design, 2016, v. 30, n. 8, p. 595, doi. 10.1007/s10822-016-9938-8
- By:
- Publication type:
- Article
Slash distributions, generalized convolutions, and extremes.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2023, v. 75, n. 4, p. 593, doi. 10.1007/s10463-022-00858-y
- By:
- Publication type:
- Article
Hypercyclic and chaotic convolution operators associated with the Dunkl operator on<Emphasis Type=”Bold”>C</Emphasis>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 101, doi. 10.1007/s10474-005-0009-1
- By:
- Publication type:
- Article
Ergodic-theoretic properties of certain Bernoulli convolutions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 4, p. 345, doi. 10.1023/B:AMHU.0000004944.27485.2a
- By:
- Publication type:
- Article
Analysis of a novel preconditioner for a class of p-level lower rank extracted systems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 6, p. 437, doi. 10.1002/nla.468
- By:
- Publication type:
- Article
Learning parametrised regularisation functions via quotient minimisation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 933, doi. 10.1002/pamm.201610451
- By:
- Publication type:
- Article
Robust Identification of Parametric Radiation Force Models via Impulse Response Fitting.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 593, doi. 10.1002/pamm.201510286
- By:
- Publication type:
- Article
A compact finite difference scheme for the fourth‐order time‐fractional integro‐differential equation with a weakly singular kernel.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 439, doi. 10.1002/num.22436
- By:
- Publication type:
- Article
Discrete artificial boundary conditions for the linearized Korteweg-de Vries equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1455, doi. 10.1002/num.22058
- By:
- Publication type:
- Article
The time-domain Lippmann-Schwinger equation and convolution quadrature.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 2, p. 517, doi. 10.1002/num.21921
- By:
- Publication type:
- Article
A nonlocal parabolic model for type-I superconductors.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 6, p. 1821, doi. 10.1002/num.21880
- By:
- Publication type:
- Article
Identification of defects on highly reflective ring components and analysis using machine vision.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 52, n. 1-4, p. 217, doi. 10.1007/s00170-010-2730-3
- By:
- Publication type:
- Article
A new stable numerical method for Mellin integral equations in weighted spaces with uniform norm.
- Published in:
- Calcolo, 2020, v. 57, n. 3, p. N.PAG, doi. 10.1007/s10092-020-00374-6
- By:
- Publication type:
- Article
Fractional convolution quadrature based on generalized Adams methods.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 441, doi. 10.1007/s10092-013-0094-4
- By:
- Publication type:
- Article
On kernel engineering via Paley-Wiener.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 21, doi. 10.1007/s10092-010-0025-6
- By:
- Publication type:
- Article
Regularization of shape optimization problems using FE-based parametrization.
- Published in:
- Structural & Multidisciplinary Optimization, 2013, v. 47, n. 4, p. 507, doi. 10.1007/s00158-012-0843-z
- By:
- Publication type:
- Article
Co-attention graph convolutional network for visual question answering.
- Published in:
- Multimedia Systems, 2023, v. 29, n. 5, p. 2527, doi. 10.1007/s00530-023-01125-7
- By:
- Publication type:
- Article
Multiscale object detection based on channel and data enhancement at construction sites.
- Published in:
- Multimedia Systems, 2023, v. 29, n. 1, p. 49, doi. 10.1007/s00530-022-00983-x
- By:
- Publication type:
- Article
Learning rich features from objectness estimation for human lying-pose detection.
- Published in:
- Multimedia Systems, 2017, v. 23, n. 4, p. 515, doi. 10.1007/s00530-016-0518-5
- By:
- Publication type:
- Article
The Prediction Model of Cotton Yarn Intensity Based on the CNN-BP Neural Network.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1905, doi. 10.1007/s11277-018-5245-0
- By:
- Publication type:
- Article
Iterative Estimation and Equalization for SCCP Over Doubly Selective Channels.
- Published in:
- Wireless Personal Communications, 2012, v. 65, n. 3, p. 653, doi. 10.1007/s11277-011-0278-7
- By:
- Publication type:
- Article
On Convolution and Product Theorems for FRFT.
- Published in:
- Wireless Personal Communications, 2012, v. 65, n. 1, p. 189, doi. 10.1007/s11277-011-0235-5
- By:
- Publication type:
- Article
Low Complexity Time Domain Interleaved Partitioning Partial Transmit Sequence Scheme for Peak-to-Average Power Ratio Reduction of Orthogonal Frequency Division Multiplexing Systems.
- Published in:
- Wireless Personal Communications, 2011, v. 60, n. 2, p. 277, doi. 10.1007/s11277-010-9943-5
- By:
- Publication type:
- Article
Convolutional Multiplexing for Multicarrier Transmission: System Performance and Code Design.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 4, p. 545, doi. 10.1007/s11277-008-9576-0
- By:
- Publication type:
- Article
A New Linear Group-Wise Parallel Interference Cancellation Detector.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 1, p. 23, doi. 10.1007/s11277-008-9553-7
- By:
- Publication type:
- Article
Performance of Super-Orthogonal Convolutional Coding for Ultra-Wideband Systems in Multipath and Multiuser Channels.
- Published in:
- Wireless Personal Communications, 2007, v. 40, n. 3, p. 355, doi. 10.1007/s11277-006-9196-5
- By:
- Publication type:
- Article
Approximation in L by linear combinations of the indicators of balls.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 39, doi. 10.1007/s10958-016-3009-5
- By:
- Publication type:
- Article
Problem of Selecting an Optimal Portfolio with a Probabilistic Risk Function.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 5, p. 603, doi. 10.1007/s10958-016-2921-z
- By:
- Publication type:
- Article
Convolution Operators with Weakly Oscillating Coeffcients in Hilbert Moduli on Groups and Applications.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 100, doi. 10.1007/s10958-015-2427-0
- By:
- Publication type:
- Article
Fundamental Solution of the Simplest Implicit Linear Differential Equation in a Vector Space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 166, doi. 10.1007/s10958-015-2363-z
- By:
- Publication type:
- Article
Convolution equation with a kernel represented by gamma distributions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 3, p. 271, doi. 10.1007/s10958-014-2201-8
- By:
- Publication type:
- Article
Extension of the Notion of Generalized Convolution and Estimate of the Best Approximation of Weighted Liouville Type Operators.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 200, doi. 10.1007/s10958-014-2042-5
- By:
- Publication type:
- Article
Approximate Solution of Nonlinear Discrete Equations of Convolution Type.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 5, p. 566, doi. 10.1007/s10958-014-2012-y
- By:
- Publication type:
- Article
Stochastic Volterra Equations of Nonscalar Type in Hilbert Space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 4, p. 441, doi. 10.1007/s10958-014-1926-8
- By:
- Publication type:
- Article
On Approximation of Convolutions by Accompanying Laws in the Scheme of Series.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 162, doi. 10.1007/s10958-014-1843-x
- By:
- Publication type:
- Article
Convolution algebras over complete semirings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 549, doi. 10.1007/s10958-013-1604-2
- By:
- Publication type:
- Article
Probabilistic representation of solutions for a class of evolution equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 239, doi. 10.1007/s10958-011-0415-6
- By:
- Publication type:
- Article
Exact estimation of an approximation of some classes of differentiable functions by convolution operators.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 2, p. 192, doi. 10.1007/s10958-011-0344-4
- By:
- Publication type:
- Article
On the spectrum of the algebra of singular integral operators with discontinuities in symbols in momenta and coordinates.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 4, p. 477, doi. 10.1007/s10958-011-0204-2
- By:
- Publication type:
- Article
An implementation and numerical experiments of the FEM‐BEM coupling for the elastodynamic wave equation in 3D.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 12, p. N.PAG, doi. 10.1002/zamm.201900050
- By:
- Publication type:
- Article